# SDR CALA2013112693287

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,365 hours, 10,192 cycles
- Engine: Pwa PW4084
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 48
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK STATUS MESSAGE, UPPER FLOW CONTROL VLV DOES NOT OPEN, LOCKED CLOSED.  LOCKED VLV CLOSED IAW MEL 2151C.  REPLACED UPPER FLOW CONTROL VLV IAW MM.
